# SDR PCAA0307083

- Difficulty date: July 12, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 29,527 hours, 32,571 cycles
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Line
- Part number: 82110848005
- Condition: Severed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 3544. CREW REPORTED UNKNOWN FUMES IN CABIN NEAR AISLE 2. MAINT INSPECTED AIRCRAFT OVERHEAD LIGHTING AND UNDER FLOOR NEAR AHARS UNIT. OVERHEAD LIGHTING WAS SUSPECT.  LIGHT BULBS ABOVE ROWS 2 AND 3 LT AND RT SIDE WERE REPLACED. BOTH ENGINES WERE GROUND RAN WITH BLEEDS ON. PRESENCE OF ODORS OR FUMES COULD NOT BE DUPLICATED. AIRCRAFT RETURNED TO SERVICE. 13 JULY 2003 YUL-FLIGHT 3539 CREW REPORTED AN UNKNOWN ODOR IN THE CABIN. MAINT REMOVED RIGHT FUSELAGE BLEED LINE PANELS FOR INSPECTION AND REMOVED BLEED LINE SHROUD. A SEVERED BLEED PIPE WAS FOUND. BLEED PIPE ON RT FRONT SPAR REPLACED. A/C GROUND RAN. OPERATIONAL CHECK AND LEAK CHECK WAS GOOD. NO ODORS FOUND. AIRCRAFT RETURNED TO SERVICE.
